# SDR SWIA202163284

- Difficulty date: September 16, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF A/C DIST. DUCT FOUND THE INSULATION SURROUNDING IT TO BE TORN IN MULTIPLE SPOTS, REQUIRES REPLACEMENT   (C CHECK RO 12/28/2021)   REPAIRED DAMAGED INSULATION IN MULTIPLE SPOTS ON ECS DUCT ASSY, PN X7339-3, IAW MHIRJ REO 601R21-20-016 REV -A DATED 2021-12-06, TEMP REPAIR VALID FOR MAXIMUM OF 6600 FH AFTER INCORPORATION OF THIS REO
